# SDR DALA2019062103698

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION ON FRAME CLIP STA Y=1037 BTW LONG 25RH TO LONG 25LH AT AFT CARGO COMPARTMENT. NRC 0316: CORROSION LEVEL 2, FRAME CLIP FROM STA Y=1037 BTW LONG 25RH TO LONG 25LH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND DWG #9958238-85 REV. CM. (LP #1132202)
